MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE® PRIME PLUS ANALYZER SYSTEM; SODIUM TEST SYSTEM

NOVA BIOMEDICAL CORP. STAT PROFILE® PRIME PLUS ANALYZER SYSTEM; SODIUM TEST SYSTEM
Model Number PRIME PLUS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
Nova biomedical (nova) was made aware of a situation where an inaccurate result for sodium (na) was received while using a statprofile prime plus analyzer, (b)(4).The nurse questioned the results as they did not fit the patient's clinical presentation.Additional samples were run across other analyzers and confirmed the initial results were incorrect.No patient harm or adverse treatment due to the inaccurate results was reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Udi: (b)(4).The customer reported an incorrect patient result for sodium was received when running a patient sample on a statprofile prime plus analyzer sn (b)(6).This occurred on (b)(6) 2021.The analyzer did not indicate there was a problem with the sample in anyway before producing the result but the patient's history was not indicative of the results.There was no harm or adverse treatment due to the inaccurate results.The analyzer and sensors were not returned to nova biomedical for investigation.The manufacturer retains of sensor lot 21125028 were tested.All tests passed the acceptance criteria for linearity solutions and blood samples when ran for five sets analyzing six replicates with each set.No discrepancies were observed between blood results obtained by the retained sensor card when compared to the reference statprofile phox ultra analyzer.Device history record (dhr) reviews were performed for the analyzer and all consumables being used at the time of the event by a quality control engineer.The reviews included an assessment of the production, testing, and release of the analyzer and consumable items.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the reported customer complaint could not be confirmed after testing the manufacturer retains of the sensor card.A root cause was unable to be identified, and nova will continue to monitor for recurrence of similar events.

Brand Name
STAT PROFILE® PRIME PLUS ANALYZER SYSTEM
Common Device Name
SODIUM TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer Contact
samantha cox
200 prospect st
waltham, MA 02454-1941
7816473700
MDR Report Key12759051
Report Number1219029-2021-00045
Device Sequence Number4595743
Product Code JGS
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K200403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME PLUS
Device Catalogue Number57400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
12/16/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/03/2021
12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale